I had sex last month and had a scare. The condom broke so about 30 to 45 minutes later I went and got Plan B (it was on the third day of my period). I took it on the 10th of February. My period last month was early (my period is always either super early, early, late or super late). I was due to start around the 15 so I gave this month to start anywhere from the 7th to the 15th. It's now the 18th of March and last night I started bleeding very very lightly. Today I'm picking up a bit more bleeding and a light cramping sensation. I had gone to the doctors March 13th and started taking birth control that night. March 16th my boyfriend came inside me. At the doctors they tested me for pregnancy. Negative plus I tested three times before my appointment. All negative. I've tested two more times after my appointment, once this morning. Still negative. Could it just be plan b screwing with my already screwy period plus starting birth control? Six negative tests... highly unlikely that they are all false right? Could this bleeding and cramping be the start of my period? At this point pregnancy is about 25 to 30% of my worry. 70% of my worry is why my period is being screwy. I have a feeling it's all the hormones I blasted into my body but I'd just like to be sure.
You aren't fertile during your period, & the a plan B should have had plenty of time to delay your ovulation until the sperm left your body, so you will not be pregnant.
It's the huge dose of hormone in Plan B combined with all the hormones in your regular birth control. Throw in the fact that your periods are irregular anyway, & it's just a case of waiting for your body to adjust to all the chemicals you're putting into it.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 9 Jun 2016 • 1 answer
Posted 9 Dec 2016 • 2 answers
Posted 10 May 2017 • 2 answers